# SDR DALA2023051904015

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 97,586 hours, 44,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 1R DOOR SLIDE FELL OFF. CORRECTIVE ACTION: INSTALL NEW DOOR SLIDE R-1 DOOR PER WORK CARD 2566-9001-1R. RII COMPLETE. (4746083)
